Jump to content

What can we do to help ourselves heal?


DarkSoul
 Share

Recommended Posts

Life has always been truly beautiful before all this. the pleasure, happiness, and positivity were always there. now there is only pain and emptiness. time doesnt seem to be helping me... im lost, i truly am :( . for anyone who can offer ideas on how you helped yourself heal (supplements, exercises, etc.) i would gladly appreciate it. we all can understand that this is a seemingly endless dark and painful journey, but when we open our eyes we can see theres always a light at the end. good luck to everyone going through this, soul  :D

My life has always been filled with pure love, until antidepressants took it all from me. The laughter, pleasure, and positivity life had once given me seems like a distant dream. Even the darkest souls dont deserve this degree of hell. Hopefully one day i can recover and feel the euphoria i once, constantly had felt. I wish everyone who is suffering, as much support and positivity possible. Once we get through this, its only bliss from there. Soul info: 10 mg prozac for 1 month, then 20 mg the second month, then lexapro (20mg) for only 1 week. Only about 2 and a half months total time spent on them. Then i went cold turkey as advised by my doctor. All this together evoked a huge catastrophe in my mind and body. Any help is much appreciated.

Link to comment
Share on other sites

  • 1 month later...

Check out this article on Greatist: 81 Awesome Mental Health Resources When You Can’t Afford a Therapist http://greatist.com/grow/resources-when-you-can-not-afford-therapy

Edited by KarenB
merged similar topics

I was on Lexapro 10mg, once a day for about 8 yrs combined with Abilify 2mg, once per day and Klonopin ,25-.50mg up to 4 times a day. Prior to that multiple trials of various SSRIs and low doses of unsuccessful various mood stabilizers in anticonvulsant category with the same dose of Klonopin for a total of over 16 yrs.[/font][/size]Withdrawal from Abilify around Aug. 2015 and slow taper of Lexapro began late Jan. 2016. As of January 2017 I am 11 months full withdrawal from Lexapro and was .25mg of Klonopin at night.(went to .25 klonopin at night only somewhere in October)<p>**Update with my Klonopin taper. I was on .25mg at night and .25mg in AM with varying doses of .125mg during day, maybe once or twice on as needed basis. Starting in early September 2016 reduction of .125mg day dose was decreased to only .25mg AM. Over 2-3 weeks was down to .125mg AM for about 3-4 weeks. As of sometime in October down to only .25mg at night. As of 1/7/17 I am updosed to an additional .25mg at night, for a total of .5mg. As of June 23, 2017 I am on a liquid tapered dose of klonopin. Current dose 4.1ml as of February 21, 2018**

Link to comment
Share on other sites

Hi Cheryl,

 

I checked the site and there are some excellent links.   However, there are also some like NAMI that are definitely not friendly to our cause.   So be very careful when checking out the recommended sites.

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

The best thing that has helped me heal is realizing that this pain is temporary. And that I am not alone.

 

Pain is evidence of recovery and healing. Without pain, we would have no evidence things will get better.

 

That gets me through the long days. I know it's hard... it is for me too, but keep on going! There IS a light at the end of the tunnel.

Original Drug Dose Apr 2016: Adderall XR 30mg, 10mg Abilify, 100mg zoloft, over 700mg caffeine

 

August 2016- 4mg Abilify, 100mg Zoloft, 5mg Ritalin Instant Release, 200-500 Caffeine

 

Sept. 2016 - 2mg Abilify, 100mg Zoloft, 5mg Ritalin IR, ~400mg Caffeine Daily

 

Oct. 2016 - 1.75mg Abilify, others remain the same.

 

Nov 2016 - 1mg Abilify, others the same

Link to comment
Share on other sites

  • 3 weeks later...

Thank you comosports.

I haven't looked into them by detail yet...as far as that goes whenever I decide to download an app I check the reviews out as well.

I was on Lexapro 10mg, once a day for about 8 yrs combined with Abilify 2mg, once per day and Klonopin ,25-.50mg up to 4 times a day. Prior to that multiple trials of various SSRIs and low doses of unsuccessful various mood stabilizers in anticonvulsant category with the same dose of Klonopin for a total of over 16 yrs.[/font][/size]Withdrawal from Abilify around Aug. 2015 and slow taper of Lexapro began late Jan. 2016. As of January 2017 I am 11 months full withdrawal from Lexapro and was .25mg of Klonopin at night.(went to .25 klonopin at night only somewhere in October)<p>**Update with my Klonopin taper. I was on .25mg at night and .25mg in AM with varying doses of .125mg during day, maybe once or twice on as needed basis. Starting in early September 2016 reduction of .125mg day dose was decreased to only .25mg AM. Over 2-3 weeks was down to .125mg AM for about 3-4 weeks. As of sometime in October down to only .25mg at night. As of 1/7/17 I am updosed to an additional .25mg at night, for a total of .5mg. As of June 23, 2017 I am on a liquid tapered dose of klonopin. Current dose 4.1ml as of February 21, 2018**

Link to comment
Share on other sites

What helps me is:

- to have a lot of physical activity like tidying up and running around the children

- each day 30 minutes of some sport (aerobic, swimming or walking)

- healthy food: no coffee, tee, alcohol, a lot of vegetables etc.

- painting or any activity which forces brain to discover and concentrate on the nice things and which brings the feelings back

- to live in compliance with nature and turn more this direction

05/2013 Lyrica 100 mg / per day for pain + PGAD resulting from caesarian delivery11/2014 started to taper: 50 mg per day/ for one week then c/tafter one month reinstated at 50 mg /per days of 10 July 2015 drug free-

symptoms OCD

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy